# SDR VNAA202309221111

- Difficulty date: September 20, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 20,228 hours, 18,062 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: GG670950033
- Part serial: 00581
- Condition: Intermittent
- Location: 200
- Part time: 36,189 hours, 35,255 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L PACK INTERMITTENT IN FLIGHT / REMOVED AND REPLACED LH FLOW CONTROL VALVE IAW CRJ900 AMM 21-53-14-000/400-801-A01. OPS AND LEAK CHECK GOOD.
